DOI 10.6705/j.jacme.202606_16(2).0006
Cartap Hydrochloride Poisoning: Rarely Seen, Rarely Heard.
Аннотация
Cartap hydrochloride (CH) is a Class II hazardous pesticide that causes toxicity by inhibiting post-synaptic nicotinic acetylcholine receptors and affecting calcium release in the sarcoplasmic reticulum. While mortality is generally low, severe cases can lead to respiratory failure. A 25-year-old male presented to the emergency department six hours after intentionally consuming approximately 12 g of 50% CH. He exhibited vomiting, drowsiness (Glasgow Coma Score [GCS]: 13/15), and bradycardia (HR: 52/min). Initial arterial blood gas (ABG) analysis revealed mixed acidosis (pH: 7.296, pCO2: 60.8, pO2: 102.8, Lactate: 4.2, and HCO3: 20.3). Notably, serum pseudo-cholinesterase levels and other laboratory findings were within normal limits. The patient was treated with non-invasive ventilation (NIV) for respiratory acidosis and administered a loading dose of N-acetylcysteine (NAC) (150 mg/kg) along with symptomatic management. His sensorium and ABG parameters normalized within six hours of treatment. He remained asymptomatic and was discharged after three days. Human toxicity from CH is rarely reported, and cases involving mixed acidosis are particularly sparse in literature. This case highlights the importance of recognizing CH poisoning, which can mimic organophosphate toxicity. Vigilant monitoring for acidosis via ABG and early intervention with NAC and supportive care, such as NIV, are crucial for successful clinical outcomes.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.